European ILC Software and Physics Meeting, Cambridge 2006

Europe/Zurich
Cambridge

Cambridge

Cavendish Laboratory JJ Thomson Avenue Cambridge UK
Description
The main emphasis of the meeting will be on the current status of simulation and software tools in the context of full simulation physics studies for the ILC detector concept studies.
    • 18:00 19:30
      Wine Tasting Reception and Registration 1h 30m The Old Library, Emmanuel College (Emmanuel College)

      The Old Library, Emmanuel College

      Emmanuel College

    • 08:30 09:30
      Registration II 1h Outside Pippard Lecture Theatre, Cavendish Lab

      Outside Pippard Lecture Theatre, Cavendish Lab

      Cambridge

      Cavendish Laboratory JJ Thomson Avenue Cambridge UK
    • 09:30 11:00
      Reconstruction framework Pippard Lecture Theatre

      Pippard Lecture Theatre

      Cambridge

      Cavendish Laboratory JJ Thomson Avenue Cambridge UK
      • 09:30
        Welcome 10m
      • 09:40
        Towards the DCR : Physics Section 10m
        Slides
      • 09:50
        Towards the DCR: Detector Session 10m
        Slides
      • 10:00
        Status of ILC core software 30m
        Slides
      • 10:30
        Software Developments in the US 30m
        Slides
    • 11:00 11:30
      Coffee 30m
    • 11:30 13:00
      Simulation and Software tools Pippard Lecture Theatre

      Pippard Lecture Theatre

      Cambridge

      Cavendish Laboratory JJ Thomson Avenue Cambridge UK
      • 11:30
        Mokka Overview and Recent Developments 30m
        Slides
      • 12:00
        Using Mokka and modeling of the TPC 20m
        Slides
      • 12:20
        GRID infrastructure for the ILC 20m
        Slides
      • 12:40
        Using the GRID for the ILC 15m
        Slides
    • 13:00 14:00
      Lunch 1h
    • 14:00 16:00
      Tracking and Vertexing Algorithms Pippard Lecture Theatre

      Pippard Lecture Theatre

      Cambridge

      Cavendish Laboratory JJ Thomson Avenue Cambridge UK
      • 14:00
        A new tracking code 20m
        Paper
      • 14:20
        Vertex detector simulation and pattern recognition 20m
        Slides
      • 14:40
        Overview of the LCFI Vertex Package 15m
        Slides
      • 14:55
        Towards a C++ based version of ZVTOP 15m
        Slides
      • 15:10
        Library for reconstruction of interaction vertices 15m
        Slides
      • 15:25
        Track Reconstruction in Marlin 15m
        Slides
    • 16:00 18:00
      Discussion/Tutorial/Help Desk
      • 16:00
        Installing software 30m
        Slides
      • 16:30
        LCIO discussion 30m
        Slides
    • 09:30 11:05
      Calorimeter reconstruction and Performance
      • 09:30
        RAIDA: an interface between AIDA and root 20m
        Slides
      • 09:50
        DIGISIM - a digitization framework 15m
        Slides
      • 10:05
        Status of Calice Software 20m
        Slides
      • 10:25
        Installing Calice/ILC Software 15m
        Slides
      • 10:40
        Simulations of the forward region 20m
        Slides
    • 11:00 11:30
      Coffee 30m
    • 11:30 13:00
      Particle Flow
      • 11:30
        Performance of the LDC Calorimeter 20m
        Slides
      • 11:50
        Using energy conservation to calibrate the calorimeter at the ILC 20m
        Slides
      • 12:10
        PFA Status 20m
        Slides
      • 12:30
        Particle flow and tracking 30m
        Slides
    • 13:00 14:00
      Lunch 1h
    • 14:00 16:00
      Particle Flow II
      • 14:00
        True particle flow and performance of recent particle flow algorithms 30m
        Slides
      • 14:30
        PFA developments in the US 30m
        Slides
      • 15:00
        A Topological Approach to Particle Flow: PandoraPFA 30m
        Slides
      • 15:30
        Tracking / Photon finding. 30m
        Slides
    • 16:00 17:30
      Discussion/Tutorial/Help Desk
      • 16:00
        Tutorial/HelpDesk 1h 30m Part IA Classes

        Part IA Classes

        Cambridge

        Cavendish Laboratory JJ Thomson Avenue Cambridge UK
    • 19:00 21:30
      Conference Dinner 2h 30m The Old Hall, Queens' College (Queens' College)

      The Old Hall, Queens' College

      Queens' College

    • 09:30 11:00
      Particle Flow and Physics Performance
      • 09:30
        Particle Flow - demonstration/ discussion 30m
      • 10:00
        Towards a full simulation ZHH Analysis 30m
        Slides
      • 10:30
        Full simulation physics studies 30m
        Slides
    • 11:00 11:30
      Coffee 30m
    • 11:30 13:00
      Future Developments
      • 11:30
        In Place of a Summary 1h
        Slides
      • 12:30
        Where are we now and what next 30m
        Slides
    • 13:00 13:15
      Lunch 15m
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×